Alert archive / Georgia / River Flood Warnings in 2009

River Flood Warning 45, NWS Atlanta, GA

April 2, 2009Dooly County, Macon County, Sumter County, Georgia

NWS Atlanta, GA issued this river flood warning at Apr 2, 2009, 4:51 PM EDT for Dooly County, Macon County, Sumter County, Georgia. It took effect at Apr 5, 2009, 11:00 AM EDT. It was in force for .

The area

The counties it named.

The facts

Issued
Apr 2, 2009, 4:51 PM EDT (20:51 UTC)
In effect from
Apr 5, 2009, 11:00 AM EDT
Expired
Apr 3, 2009, 11:35 AM EDT
In force
Issued by
NWS Atlanta, GA
Flood severity
Minor

Counties Dooly County, GA, Macon County, GA, Sumter County, GA

The radar

The Robins AFB radar (KJGX), 83 km from the middle of the area, began a volume at 20:55 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Flint River at GA 26 near Montezuma (MNTG1). The gauge peaked at 18.13 ft at Apr 1, 2009, 5:00 PM EDT.

actionminormoderate1015202504/0204/0304/04
Action stage
11 ft
Minor stage
20 ft
Moderate stage
28 ft
Major stage
31 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02349605, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS42 KFFC 022051
FLWFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
451 PM EDT THU APR 02 2009

...THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING RIVERS IN GEORGIA...

  FLINT RIVER NEAR MONTEZUMA AFFECTING DOOLY...MACON AND SUMTER 
  COUNTIES
  
  OCMULGEE RIVER NEAR LUMBER CITY AFFECTING MONTGOMERY...TELFAIR AND
  WHEELER COUNTIES
  
  FLINT RIVER NEAR CARSONVILLE HWY. 19 AFFECTING CRAWFORD...
  TALBOT...TAYLOR AND UPSON COUNTIES
  
...FORECAST FLOODING CHANGED FROM MINOR TO MODERATE SEVERITY FOR THE 
FOLLOWING RIVERS IN GEORGIA...

  OCONEE RIVER NEAR DUBLIN AFFECTING JOHNSON...LAURENS...WASHINGTON 
  AND WILKINSON COUNTIES
  
  OCONEE RIVER NEAR MILLEDGEVILLE AFFECTING BALDWIN...WASHINGTON AND
  WILKINSON COUNTIES

.RECENT HEAVY RAINFALL ACROSS THE AREA HAS CAUSED SIGNIFICANT RUNOFF 
INTO STREAMS AND RIVERS...CAUSING THE RIVERS TO RISE. SOME POINTS 
ALONG THE RIVER SYSTEM WILL EXPERIENCE FLOODING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ALL PERSONS WITH INTERESTS ALONG THE RIVER SHOULD MONITOR THE LATEST
FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT
LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU 
SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN.

THE LATEST STAGE DATA WAS FURNISHED IN COOPERATION WITH THE UNITED 
STATES GEOLOGICAL SURVEY.

&&

GAC079-263-269-293-031051-
/O.EXT.KFFC.FL.W.0043.000000T0000Z-090404T1520Z/
/CLUG1.2.ER.090402T1534Z.090403T0600Z.090404T0920Z.NO/
451 PM EDT THU APR 02 2009

...FORECAST FLOODING INCREASED FROM MINOR TO MODERATE SEVERITY...THE 
FLOOD WARNING CONTINUES FOR 
  THE FLINT RIVER NEAR CARSONVILLE AT HIGHWAY 19
* UNTIL SATURDAY MORNING
* AT 4 PM THURSDAY THE STAGE WAS 21.9 FEET...AND RISING.
* MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST. 
* FLOOD STAGE IS 18.0 FEET. 
* THE RIVER WILL CONTINUE RISING TO NEAR 26.4 FEET AFTER MIDNIGHT.
  THE RIVER WILL FALL BELOW FLOOD STAGE SATURDAY MORNING.
* AT 25.0 FEET...MODERATE FLOODING BEGINS. ACCESS ROAD TO BOAT RAMP 
  AND PARKING LOT TO BOAT RAMP FLOOD. IN ADDITION...FLOODING OF MOST 
  OF THE LAND AT THE BEND OF THE RIVER UPSTREAM DEVELOPS.

$$

GAC093-193-261-031050-
/O.NEW.KFFC.FL.W.0045.090405T1330Z-090406T0712Z/
/MNTG1.1.ER.090405T1330Z.090405T1800Z.090406T0112Z.NO/
451 PM EDT THU APR 02 2009

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
* FLOOD WARNING FOR 
  THE FLINT RIVER NEAR MONTEZUMA
* FROM SUNDAY MORNING UNTIL LATE SUNDAY NIGHT.
* AT 4 PM THURSDAY THE STAGE WAS 16.7 FEET...AND RISING SLOWLY. 
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 20.0 FEET. 
* FORECAST TO RISE ABOVE FLOOD STAGE BY LATE SUNDAY MORNING AND 
  CONTINUE TO RISE TO NEAR 20.3 FEET BY SUNDAY EARLY AFTERNOON. THE 
  RIVER WILL FALL BELOW FLOOD STAGE BY SUNDAY BEFORE MIDNIGHT.
* AT 20.0 FEET...FLOOD STAGE IS REACHED. ACCESS ROAD TO GEORGES BOAT 
  LANDING IS FLOODED.

$$

GAC209-271-309-031050-
/O.NEW.KFFC.FL.W.0046.090407T1200Z-000000T0000Z/
/LBRG1.1.ER.090407T1200Z.090407T1200Z.000000T0000Z.NO/
451 PM EDT THU APR 02 2009

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
* FLOOD WARNING FOR 
  THE OCMULGEE RIVER NEAR LUMBER CITY
* FROM TUESDAY MORNING UNTIL FURTHER NOTICE.
* AT 3 PM THURSDAY THE STAGE WAS 12.4 FEET...AND RISING.
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 15.0 FEET. 
* FORECAST TO RISE ABOVE FLOOD STAGE BY TUESDAY MORNING AND CONTINUE 
  TO RISE TO NEAR 15.0 FEET BY TUESDAY MORNING. ADDITIONAL RISES ARE 
  POSSIBLE THEREAFTER.
* AT 15.0 FEET...FLOOD STAGE IS REACHED. MINOR FLOODING BEGINS. WATER
  OVERFLOWS INTO THE BROAD SWAMPY FLOOD PLAIN. FARM FIELDS ON RIGHT 
  BANK FLOOD. GENERAL AGRICULTURE AND TIMBER INTEREST AFFECTED BY 
  FLOODING. IN ADDITION...WATER REACHES TOP OF BOAT RAMP NEAR HIGHWAY
  341 BRIDGE.

$$

GAC009-303-319-031050-
/O.EXT.KFFC.FL.W.0042.000000T0000Z-090404T0040Z/
/MLGG1.2.ER.090402T1653Z.090403T0000Z.090403T1840Z.NO/
451 PM EDT THU APR 02 2009

...FORECAST FLOODING INCREASED FROM MINOR TO MODERATE SEVERITY...THE 
FLOOD WARNING CONTINUES FOR 
  THE OCONEE RIVER NEAR MILLEDGEVILLE
* UNTIL FRIDAY EVENING
* AT 4 PM THURSDAY THE STAGE WAS 29.4 FEET...AND RISING RAPIDLY.
* MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST. 
* FLOOD STAGE IS 27.0 FEET. 
* THE RIVER WILL CONTINUE RISING TO NEAR 33.0 FEET BY THIS EVENING. 
  THE RIVER WILL FALL BELOW FLOOD STAGE EARLY FRIDAY AFTERNOON.

$$

GAC167-175-303-319-031050-
/O.CON.KFFC.FL.W.0033.000000T0000Z-000000T0000Z/
/DBNG1.2.ER.090401T0352Z.090406T1800Z.000000T0000Z.NO/
451 PM EDT THU APR 02 2009

...FORECAST FLOODING INCREASED FROM MINOR TO MODERATE SEVERITY...THE 
FLOOD WARNING CONTINUES FOR 
  THE OCONEE RIVER NEAR DUBLIN
* UNTIL FURTHER NOTICE
* AT 3 PM THURSDAY THE STAGE WAS 24.5 FEET...AND STEADY.
* MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST. 
* FLOOD STAGE IS 21.0 FEET. 
* THE RIVER WILL CONTINUE RISING TO NEAR 26.0 FEET BY EARLY TUESDAY 
  MORNING THEN BEGIN FALLING.
* AT 27.0 FEET...MODERATE FLOODING CONTINUES. WATER WILL ENTER MORE 
  HOMES...AS WELL AS A CAR BODY SHOP ON THE RIGHT BANK OF THE RIVER.

$$
3 follow-up statements
000 
WGUS82 KFFC 030148
FLSFFC
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
948 PM EDT THU APR 02 2009

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA...
 
  FLINT RIVER NEAR CARSONVILLE HWY. 19 AFFECTING CRAWFORD...
  TALBOT...TAYLOR AND UPSON COUNTIES 
  FLINT RIVER NEAR MONTEZUMA AFFECTING DOOLY...MACON AND SUMTER 
  COUNTIES 
 
.RECENT HEAVY RAINFALL ACROSS THE AREA HAS CAUSED SIGNIFICANT RUNOFF 
INTO STREAMS AND RIVERS...CAUSING THE RIVERS TO RISE. SOME POINTS 
ALONG THE RIVER SYSTEM WILL EXPERIENCE FLOODING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ALL PERSONS WITH INTERESTS ALONG THE RIVER SHOULD MONITOR THE LATEST
FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT
LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU 
SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN.

&&

GAC079-263-269-293-031548-
/O.EXT.KFFC.FL.W.0043.000000T0000Z-090404T1450Z/
/CLUG1.2.ER.090402T1534Z.090403T0600Z.090404T0850Z.NO/
948 PM EDT THU APR 02 2009

...FLOOD WARNING EXTENDED UNTIL SATURDAY MORNING...THE FLOOD WARNING 
CONTINUES FOR
  THE FLINT RIVER NEAR CARSONVILLE AT HWY. 19
* UNTIL SATURDAY MORNING. 
* AT 9PM THURSDAY THE STAGE WAS 24.3 FEET. 
* MINOR FLOODING IS OCCURRING...AND MODERATE FLOODING IS FORECAST
  TO DEVELOP. 
* FLOOD STAGE IS 18 FEET. 
* THE RIVER WILL CONTINUE RISING...REACHING TO NEAR 26.1 FEET AFTER
  MIDNIGHT TOMORROW. THE RIVER WILL FALL BELOW FLOOD STAGE SATURDAY.
* AT 25 FEET...MODERATE FLOODING BEGINS. THE ACCESS ROAD AND PARKING
  LOT TO BOAT RAMP FLOOD. IN ADDITION...FLOODING OF MOST OF THE LAND 
  AT THE BEND OF THE RIVER UPSTREAM DEVELOPS.

$$

GAC093-193-261-031548-
/O.EXT.KFFC.FL.W.0045.090405T1500Z-090406T0600Z/
/MNTG1.1.ER.090405T1500Z.090405T1800Z.090406T0000Z.NO/
948 PM EDT THU APR 02 2009

...FLOOD WARNING EXTENDED UNTIL LATE SUNDAY NIGHT...THE FLOOD WARNING
CONTINUES FOR
  THE FLINT RIVER NEAR MONTEZUMA
* FROM LATE SUNDAY MORNING UNTIL LATE SUNDAY NIGHT.
* AT 9PM THURSDAY THE STAGE WAS 16.5 FEET. 
* NO FLOODING IS OCCURRING AT THIS TIME...HOWEVER MINOR FLOODING IS
  FORECAST TO DEVELOP. 
* FLOOD STAGE IS 20 FEET. 
* THE RIVER IS FORECAST TO RISE ABOVE FLOOD STAGE BY LATE SUNDAY
  MORNING AND CONTINUE TO RISE TO NEAR 20.2 FEET BY SUNDAY AFTERNOON.
  THE RIVER WILL FALL BELOW FLOOD STAGE BY SUNDAY EVENING.
* AT 20 FEET...FLOOD STAGE IS REACHED. THE ACCESS ROAD TO GEORGES
  BOAT LANDING IS FLOODED.

$$
000 
WGUS82 KFFC 030959
FLSFFC
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
559 AM EDT FRI APR 03 2009

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA...
 
  FLINT RIVER NEAR CARSONVILLE HWY. 19 AFFECTING CRAWFORD...
  TALBOT...TAYLOR AND UPSON COUNTIES 
  
  OCMULGEE RIVER NEAR LUMBER CITY AFFECTING MONTGOMERY...TELFAIR AND
  WHEELER COUNTIES 
  
  OCONEE RIVER NEAR PENFIELD  AFFECTING CLARKE...GREENE AND OCONEE 
  COUNTIES 
   
  FLINT RIVER NEAR MONTEZUMA AFFECTING DOOLY...MACON AND SUMTER 
  COUNTIES 
  
  OCMULGEE RIVER NEAR MACON AFFECTING BIBB...HOUSTON...JONES...
  MONROE AND TWIGGS COUNTIES 
  
  OCMULGEE RIVER NEAR HAWKINSVILLE AFFECTING BLECKLEY AND PULASKI 
  COUNTIES 
  
  OCMULGEE RIVER NEAR ABBEVILLE AFFECTING DODGE...TELFAIR AND WILCOX
  COUNTIES 
  
  OCONEE RIVER NEAR MILLEDGEVILLE AFFECTING BALDWIN...WASHINGTON AND
  WILKINSON COUNTIES 
  
  OCONEE RIVER NEAR OCONEE 9NW AFFECTING WASHINGTON AND WILKINSON 
  COUNTIES 
  
  OCONEE RIVER NEAR OCONEE AFFECTING JOHNSON...WASHINGTON AND 
  WILKINSON COUNTIES 
  
  OCONEE RIVER NEAR DUBLIN AFFECTING JOHNSON...LAURENS...WASHINGTON 
  AND WILKINSON COUNTIES 
  
  OCONEE RIVER NEAR MOUNT VERNON AFFECTING MONTGOMERY...TREUTLEN AND
  WHEELER COUNTIES 

.RECENT HEAVY RAINFALL ACROSS THE AREA HAS CAUSED SIGNIFICANT RUNOFF 
INTO STREAMS AND RIVERS...CAUSING THE RIVERS TO RISE. SOME POINTS 
ALONG THE RIVER SYSTEM WILL EXPERIENCE FLOODING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ALL PERSONS WITH INTERESTS ALONG THE RIVER SHOULD MONITOR THE LATEST
FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT
LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU 
SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN.

&&

GAC021-153-169-207-289-032359-
/O.CON.KFFC.FL.W.0040.000000T0000Z-090406T0417Z/
/MACG1.1.ER.090402T1056Z.090403T1800Z.090405T2217Z.NO/
559 AM EDT FRI APR 03 2009

THE FLOOD WARNING CONTINUES FOR
  THE OCMULGEE RIVER NEAR MACON
* UNTIL LATE SUNDAY NIGHT. 
* AT 5 AM FRIDAY THE STAGE WAS 22.0 FEET...AND STEADY.
* MINOR FLOODING WILL CONTINUE. 
* FLOOD STAGE IS 18.0 FEET. 
* THE RIVER WILL BEGIN TO FALL THIS MORNING.
  THE RIVER WILL FALL BELOW FLOOD STAGE SUNDAY EVENING.

$$

GAC023-235-032359-
/O.CON.KFFC.FL.W.0036.000000T0000Z-000000T0000Z/
/HAWG1.1.ER.090401T0547Z.090408T0600Z.000000T0000Z.NO/
559 AM EDT FRI APR 03 2009

THE FLOOD WARNING CONTINUES FOR
  THE OCMULGEE RIVER NEAR HAWKINSVILLE
* UNTIL FURTHER NOTICE. 
* AT 4 AM FRIDAY THE STAGE WAS 25.3 FEET...AND STEADY. 
* MINOR FLOODING WILL CONTINUE. 
* FLOOD STAGE IS 20.0 FEET. 
* THE RIVER WILL CONTINUE RISING TO NEAR 25.9 FEET BY EARLY WEDNESDAY
  MORNING THEN BEGIN FALLING.
* AT 26.0 FEET...MODERATE FLOODINGS BEGINS...WITH SEVERAL HOMES 
  SURROUNDED BY FLOOD WATERS AND AT LEAST 3 HOMES BEGIN FLOODING NEAR
  GOOSENECK LANE AND RIVERVIEW ROAD.

$$

GAC091-271-315-032359-
/O.CON.KFFC.FL.W.0037.000000T0000Z-000000T0000Z/
/ABBG1.2.ER.090401T2317Z.090407T0000Z.000000T0000Z.NO/
559 AM EDT FRI APR 03 2009

THE FLOOD WARNING CONTINUES FOR
  THE OCMULGEE RIVER NEAR ABBEVILLE
* UNTIL FURTHER NOTICE. 
* AT 5 AM FRIDAY THE STAGE WAS ESTIMATED AT 14.8 FEET...AND RISING. 
* MODERATE FLOODING WILL CONTINUE. 
* FLOOD STAGE IS 12.0 FEET. 
* THE RIVER WILL CONTINUE RISING TO NEAR 16.2 FEET BY MONDAY EVENING.
  ADDITIONAL RISES MAY BE POSSIBLE THEREAFTER.
* AT 16.0 FEET...FLOODING OF FARM LANDS...TIMBERLANDS...AND ACCESS 
  ROADS WILL OCCUR.

$$

GAC209-271-309-032359-
/O.EXT.KFFC.FL.W.0046.090404T0000Z-000000T0000Z/
/LBRG1.1.ER.090404T0000Z.090408T0600Z.000000T0000Z.NO/
559 AM EDT FRI APR 03 2009

...FLOOD WARNING EXTENDED UNTIL FURTHER NOTICE...THE FLOOD WARNING 
CONTINUES FOR
  THE OCMULGEE RIVER NEAR LUMBER CITY
* FROM THIS EVENING UNTIL FURTHER NOTICE.
* AT 5 AM FRIDAY THE STAGE WAS 14.1 FEET...AND RISING. 
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 15.0 FEET. 
* FORECAST TO RISE ABOVE FLOOD STAGE BY THIS EVENING AND CONTINUE TO 
  RISE TO NEAR 16.5 FEET BY EARLY WEDNESDAY MORNING. ADDITIONAL RISES
  ARE POSSIBLE THEREAFTER.
* AT 18.0 FEET...MODERATE FLOODING BEGINS. FLOODING OF ACCESS ROAD TO
  BOAT RAMP NEAR HIGHWAY 341 BRIDGE OCCURS.

$$

GAC059-133-219-032359-
/O.EXT.KFFC.FL.W.0041.000000T0000Z-090404T2015Z/
/PNFG1.1.ER.090402T2207Z.090403T1800Z.090404T1415Z.NO/
559 AM EDT FRI APR 03 2009

...FLOOD WARNING EXTENDED UNTIL SATURDAY AFTERNOON...THE FLOOD 
WARNING CONTINUES FOR
  THE OCONEE RIVER NEAR PENFIELD 
* UNTIL SATURDAY AFTERNOON. 
* AT 5 AM FRIDAY THE STAGE WAS 11.8 FEET...AND SLOWLY RISING.
* MINOR FLOODING WILL CONTINUE. 
* FLOOD STAGE IS 11.0 FEET. 
* THE RIVER WILL CONTINUE RISING TO NEAR 12.0 FEET BY THIS AFTERNOON.
  THE RIVER WILL FALL BELOW FLOOD STAGE TOMORROW LATE MORNING.
* AT 11.0 FEET...FLOOD STAGE IS REACHED. MINOR FLOODING OCCURS. THE 
  RIGHT BANK BEGINS TO OVERFLOW INTO AGRICULTURAL LANDS AND PASTURES.

$$

GAC009-303-319-032358-
/O.CON.KFFC.FL.W.0042.000000T0000Z-090404T0430Z/
/MLGG1.2.ER.090402T1653Z.090403T0200Z.090403T2230Z.NO/
559 AM EDT FRI APR 03 2009

THE FLOOD WARNING CONTINUES FOR
  THE OCONEE RIVER NEAR MILLEDGEVILLE
* UNTIL LATE TONIGHT. 
* AT 5 AM FRIDAY THE STAGE WAS 30.7 FEET...AND FALLING 
* MINOR FLOODING WILL CONTINUE. 
* FLOOD STAGE IS 27.0 FEET. 
* THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY THIS 
  EVENING.
* AT 30.0 FEET...FISHING CREEK AND A FEW BUILDINGS ALONG THE CREEK 
  WILL BE FLOODED. ALSO TANYARD BRANCH STREAM BETWEEN EAST THOMAS AND
  EAST CHARLESTON STREETS IN MILLEDGEVILLE WILL FLOOD.

$$

GAC303-319-032358-
/O.CON.KFFC.FL.W.0047.000000T0000Z-000000T0000Z/
/OCOG1.1.ER.090403T0330Z.090403T0830Z.000000T0000Z.NR/
559 AM EDT FRI APR 03 2009

THE FLOOD WARNING CONTINUES FOR
  THE OCONEE RIVER NEAR OCONEE 9NW
* UNTIL FURTHER NOTICE. 
* AT 5 AM FRIDAY THE STAGE WAS 19.0 FEET...AND RISING.
* MINOR FLOODING WILL CONTINUE. 
* FLOOD STAGE IS 18.0 FEET. 

$$

GAC167-303-319-032358-
/O.CON.KFFC.FL.W.0038.000000T0000Z-000000T0000Z/
/OCNG1.2.ER.090330T1017Z.090331T1345Z.000000T0000Z.NO/
559 AM EDT FRI APR 03 2009

THE FLOOD WARNING CONTINUES FOR
  THE OCONEE RIVER NEAR OCONEE
* UNTIL FURTHER NOTICE. 
* AT 5 AM FRIDAY THE STAGE WAS 19.1 FEET...AND RISING. 
* MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST
  BY THIS EVENING. 
* FLOOD STAGE IS 17.0 FEET. 
* AT 19.0 FEET...THE WATER LEVEL BEGINS TO FLOOD THE DIRT PARKING LOT
  AREA NEAR THE OLD BALLS FERRY ROAD BOAT RAMP...JUST UPSTREAM AND 
  RIGHTBANK FROM THE GEORGIA HIGHWAY 57 BRIDGE. MINOR FLOODING 
  CONTINUES AND SPREADS FURTHER INTO THE WOODLANDS NEAR THE RIVER.

$$

GAC167-175-303-319-032358-
/O.CON.KFFC.FL.W.0033.000000T0000Z-000000T0000Z/
/DBNG1.2.ER.090401T0352Z.090408T0600Z.000000T0000Z.NO/
559 AM EDT FRI APR 03 2009

THE FLOOD WARNING CONTINUES FOR
  THE OCONEE RIVER NEAR DUBLIN
* UNTIL FURTHER NOTICE. 
* AT 5 AM FRIDAY THE STAGE WAS 24.4 FEET...AND STEADY.
* MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST. 
* FLOOD STAGE IS 21.0 FEET. 
* THE RIVER WILL CONTINUE RISING TO NEAR 26.7 FEET BY EARLY WEDNESDAY
  MORNING THEN BEGIN FALLING.
* AT 27.0 FEET...MODERATE FLOODING CONTINUES. WATER WILL ENTER MORE 
  HOMES...AS WELL AS A CAR BODY SHOP ON THE RIGHT BANK OF THE RIVER.

$$

GAC209-283-309-032358-
/O.CON.KFFC.FL.W.0039.090403T1300Z-000000T0000Z/
/MTVG1.1.ER.090403T1300Z.090407T1200Z.000000T0000Z.NO/
559 AM EDT FRI APR 03 2009

THE FLOOD WARNING CONTINUES FOR
  THE OCONEE RIVER NEAR MOUNT VERNON
* FROM LATE THIS MORNING UNTIL FURTHER NOTICE.
* AT 5 AM FRIDAY THE STAGE WAS 15.8 FEET...AND RISING. 
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 16.0 FEET. 
* FORECAST TO RISE ABOVE FLOOD STAGE BY LATE THIS MORNING AND 
  CONTINUE TO RISE TO NEAR 19.0 FEET BY TUESDAY MORNING. ADDITIONAL 
  RISES ARE POSSIBLE THEREAFTER.
* AT 19.0 FEET...MINOR FLOODING CONTINUES. BOAT RAMP PARKING LOT 
  FLOODED OUT ON WHEELER COUNTY SIDE OF OCONEE RIVER.

$$

GAC079-263-269-293-032358-
/O.EXT.KFFC.FL.W.0043.000000T0000Z-090404T1508Z/
/CLUG1.2.ER.090402T1534Z.090403T0630Z.090404T0908Z.NO/
559 AM EDT FRI APR 03 2009

...FLOOD WARNING EXTENDED UNTIL SATURDAY MORNING...THE FLOOD WARNING 
CONTINUES FOR
  THE FLINT RIVER NEAR CARSONVILLE HWY. 19
* UNTIL SATURDAY MORNING. 
* AT 5 AM FRIDAY THE STAGE WAS 25.0 FEET...AND SLOWLY FALLING. 
* MODERATE FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 18.0 FEET. 
* THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY EARLY 
  SATURDAY.
* AT 25.0 FEET...MODERATE FLOODING BEGINS. ACCESS ROAD TO BOAT RAMP 
  AND PARKING LOT TO BOAT RAMP FLOOD. IN ADDITION...FLOODING OF MOST 
  OF THE LAND AT THE BEND OF THE RIVER UPSTREAM DEVELOPS.

$$

GAC093-193-261-032358-
/O.CON.KFFC.FL.W.0045.090405T1500Z-090406T0600Z/
/MNTG1.1.ER.090405T1500Z.090405T1800Z.090406T0000Z.NO/
559 AM EDT FRI APR 03 2009

THE FLOOD WARNING CONTINUES FOR
  THE FLINT RIVER NEAR MONTEZUMA
* FROM LATE SUNDAY MORNING UNTIL LATE SUNDAY NIGHT.
* AT 5 AM FRIDAY THE STAGE WAS 16.2 FEET...AND STEADY. 
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 20.0 FEET. 
* FORECAST TO RISE ABOVE FLOOD STAGE BY LATE SUNDAY MORNING AND 
  CONTINUE TO RISE TO NEAR 20.2 FEET BY SUNDAY EARLY AFTERNOON. THE 
  RIVER WILL FALL BELOW FLOOD STAGE BY SUNDAY EVENING.
* AT 20.0 FEET...FLOOD STAGE IS REACHED. ACCESS ROAD TO GEORGES BOAT 
  LANDING IS FLOODED.

$$
000 
WGUS82 KFFC 031535
FLSFFC
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1135 AM EDT FRI APR 03 2009

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVER IN 
GEORGIA...
 
  FLINT RIVER NEAR MONTEZUMA AFFECTING DOOLY...MACON AND SUMTER 
  COUNTIES
 
&&

GAC093-193-261-031635-
/O.CAN.KFFC.FL.W.0045.000000T0000Z-090406T0600Z/
/MNTG1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1135 AM EDT FRI APR 03 2009

THE FLOOD WARNING IS CANCELLED FOR
  THE FLINT RIVER NEAR MONTEZUMA.
* AT 11 AM FRIDAY THE STAGE WAS 16.1 FEET...AND FALLING. 
* FLOOD STAGE IS 20.0 FEET. 
* THE RIVER WILL CONTINUE TO FALL BELOW BANKFULL.

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Apr 2, 4:08 PM EDT, 43 minutes earlier.

Area forecast discussion, Apr 2, 4:08 PM EDT, 43 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
408 PM EDT THU APR 2 2009

.SHORT TERM /TONIGHT THROUGH SATURDAY NIGHT/...
STRONG COMPLEX LOW PRESSURE SYSTEM DRIFTING NORTHEAST FROM THE
SOUTHERN PLAINS PROGD TO CONTINUE MOVING NORTHEAST...PULLING A
COLD FRONT ACROSS THE SOUTHEAST U.S TONIGHT AND FRIDAY. MODELS
SIMILAR WITH THE FRONT PUSHING INTO NORTHWEST GEORGIA THIS
EVENING... NEARING AN ATL TO AHN LINE AROUND MIDNIGHT...THEN
MOVING SOUTH OF THE COUNTY WARNING BEFORE SUNRISE FRIDAY.
CURRENTLY WATCHING BROAD AREA OF RAIN WITH EMBEDDED HEAVY SHOWERS
LIFTING ACROSS NORTH AND CENTRAL GEORGIA THIS AFTERNOON...AS
SQUALL LINE ASSOCIATED WITH THE COLD FRONT PUSHES ACROSS
MISSISSIPPI INTO WESTERN ALABAMA. SPC STILL PEGGING MUCH OF THE
SOUTHEAST U.S FOR SLIGHT RISK OF SEVERE STORMS THIS AFTERNOON AND
TONIGHT...BUT HAVE BACKED OFF ON MODERATE RISK EXTENDING INTO
WESTERN GEORGIA. NONETHELESS...ANTICIPATE MUCH OF THE CWA WILL SEE
STRONG TO SEVERE STORMS LATE THIS AFTERNOON AND EVENING AS THE
SQUALL LINE PUSHES THROUGH. HEAVY RAIN/FLOODING THREAT CONTINUES
MAINLY OVER CENTRAL GEORGIA OVERNIGHT...WHERE WE HAVE ALREADY SEEN
THE BEST RAINFALL AMOUNTS TODAY. WINDS ALSO LOOK TO PICKUP LATE
TONIGHT INTO FRIDAY...AND WILL ISSUE WIND ADVISORY FOR EXTREME
NORTH GEORGIA WHERE WE COULD SEE SOME GUSTS OF UP TO 40 MPH AS THE
LOW LEVEL JET TRANSLATES ACROSS THE AREA. MODELS SIMILAR WITH THE
LOW LIFTING INTO THE GREAT LAKE REGION EARLY FRIDAY AS THE COLD
FRONT MOVES OFF THE SOUTHEAST COAST. HIGH PRESSURE AND DRIER AIR
SPREADS INTO NORTH AND CENTRAL GEORGIA BEHIND THE FRONT FRIDAY
WITH A DRY FORECAST AND NEAR NORMAL TEMPS ON TAP FOR MUCH OF THE
AREA INTO THE WEEKEND.

.LONG TERM /SUNDAY THROUGH THURSDAY/...
EXTENDED PROGS SIMILAR WITH THIS HIGH SHIFTING OFF THE SOUTHEAST
U.S. COAST EARLY SUNDAY AS A LOW PRESSURE SYSTEM LIFTS INTO THE
GREAT LAKES REGION...PULLING A COLD FRONT INTO THE LOWER
MISSISSIPPI VALLEY. THIS NEXT LOW PRESSURE SYSTEM DEEPENS AS IT MOVES
NORTHEAST AND BECOMES POSITIONED OVER THE NEW ENGLAND STATES BY
12Z MON. THE ASSOCIATED COLD FRONT SWEEPS THROUGH GA SUN
EVENING/MONDAY MORNING BUT WITH THE LOW CENTER BEING SO FAR NORTH
THE BEST DYNAMICS AND INSTABILITY STAY NORTH OF THE AREA. SHOULD
SEE SOME SHOWERS AND THUNDERSTORMS ACROSS THE AREA AS THE FRONT
MOVES THROUGH... BUT THE BIGGEST THREAT FROM THIS SYSTEM WILL BE
THE COLD AIR MASS THIS LOW CENTER PULLS DOWN FROM CANADA INTO THE
SOUTHERN U.S. AS THIS LOW MOVES EAST...A VERY COLD AIRMASS GETS
WRAPPED AROUND THE BACK SIDE AND MOVES SOUTH. LOOKING FOR DAY TIME
HIGHS MON/TUE IN THE 40S AND 50S WITH LOW TEMPS MON NIGHT/TUE
NIGHT IN THE 20S AND 30S. SURFACE HIGH PRESSURE BECOMES RE-
ESTABLISHED ACROSS THE SOUTHEAST U.S. TUESDAY WITH DRY FORECAST
FOR NORTH AND CENTRAL GEORGIA EXPECTED THROUGH WED NIGHT.AROUND.
SURFACE HIGH PRESSURE BECOMES RE- ESTABLISHED ACROSS THE SOUTHEAST
U.S. TUESDAY WITH DRY FORECAST FOR NORTH AND CENTRAL GEORGIA
LOOKING GOOD INTO MID WEEK.

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          55  66  43  75  50 /  70   5   5   5   5
ATLANTA         55  63  47  73  55 /  70   5   5   5   5
BLAIRSVILLE     54  57  39  72  45 /  80  20   5   5  10
CARTERSVILLE    54  60  41  74  49 /  80  10   5   5  10
COLUMBUS        57  67  47  80  55 /  70   5   5   5   5
GAINESVILLE     55  63  42  73  52 /  80  20   5   5  10
MACON           58  70  44  78  50 /  70   5   5   5   5
ROME            55  65  43  77  49 /  80  10   5   5  10
PEACHTREE CITY  53  63  40  75  48 /  70   5   5   5   5
VIDALIA         62  76  46  78  51 /  70   5   5   5   5

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
WIND ADVISORY FROM MIDNIGHT TONIGHT TO 4 PM EDT FRIDAY FOR THE
FOLLOWING ZONES: CATOOSA...CHATTOOGA...DADE...DAWSON...FANNIN...
FLOYD...GILMER...GORDON...LUMPKIN...MURRAY...PICKENS...TOWNS...
UNION...WALKER...WHITE...WHITFIELD.

&&

49
Hazardous weather outlook, Apr 2, 11:40 AM EDT, 5 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1140 AM EDT THU APR 2 2009

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-030900-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
1140 AM EDT THU APR 2 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT
SCATTERED TO NUMEROUS SEVERE THUNDERSTORMS LIKELY THROUGH TONIGHT.

.SYNOPSIS...
A STRONG SPRING STORM SYSTEM OVER THE LOWER MISSISSIPPI VALLEY WILL
MOVE RAPIDLY EAST THIS AFTERNOON. THE ASSOCIATED COLD FRONT WILL
MOVE ACROSS NORTH AND CENTRAL GEORGIA THIS EVENING AND TONIGHT.

.PRIMARY HAZARDS...
THE PRIMARY HAZARDS FROM THE SEVERE THUNDERSTORMS WILL BE LARGE
HAIL...DAMAGING WINDS...TORNADOES...CLOUD TO GROUND LIGHTNING AND
HEAVY RAIN.

.DISCUSSION...
A WARM FRONT...CURRENTLY LIFTING ACROSS PORTIONS OF CENTRAL
GEORGIA...WILL BECOME STATIONARY JUST NORTH OF AN ATLANTA TO ATHENS
LINE LATE THIS AFTERNOON. SOUTH OF THIS LINE THE ATMOSPHERE WILL
CONTINUE TO DESTABILIZE...CAPES WILL INCREASE TO 800 TO 1000 THIS
AFTERNOON. WIND SHEAR WILL ALSO INCREASE RAPIDLY LATE THIS AFTERNOON
AND INTO THE NIGHT TIME HOURS. WHILE JUST ABOUT ANY PART OF NORTH
AND CENTRAL GEORGIA COULD SEE SEVERE THUNDERSTORMS...THE GREATEST
THREAT WILL BE WEST OF A LINE FROM CARROLLTON...TO WARNER
ROBINS...TO VIDALIA. THE MAIN THREAT WILL BE DAMAGING WINDS AND
ISOLATED TORNADOES...ALTHOUGH LARGE HAIL WILL ALSO BE POSSIBLE.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY
THERE IS A CHANCE OF THUNDERSTORMS ON SUNDAY. HAZARDOUS WEATHER IS
NOT EXPECTED ON THE REMAINING DAYS.

.SPOTTER INFORMATION STATEMENT...
SPOTTERS SHOULD BE PREPARED FOR ACTIVATION TODAY AND TONIGHT.

In the hours before

Special weather statement, Apr 2, 1:03 PM EDT, 3 hours 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
103 PM EDT THU APR 2 2009

GAZ031>033-043>046-048-055-057-058-021745-
103 PM EDT THU APR 2 2009

...SIGNIFICANT WEATHER ALERT FOR 40 MPH WINDS IN BUTTS...HENRY...
CLAYTON...NEWTON...ROCKDALE...DOUGLAS...DEKALB...PAULDING...COBB AND
FULTON COUNTIES UNTIL 145 PM EDT...

AT 1258 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR SHOWED A
LINE OF THUNDERSTORMS FROM AROUND WINSTON TO STARK...MOVING
NORTHEAST AT 30 MPH.

WIND GUSTS OF 40 MPH ARE LIKELY AS THESE STORMS MOVE ACROSS BUTTS...
HENRY...CLAYTON...NEWTON...ROCKDALE...DOUGLAS...DEKALB...PAULDING...
COBB AND FULTON COUNTIES THROUGH 145 PM EDT. SOME LOCATIONS IN THE
PATH OF THESE STORMS INCLUDE ATLANTA...MARIETTA...LAWRENCEVILLE...
STARK...BLACKSVILLE...MCDONOUGH...CAMPBELLTON...UNION CITY...
FAIRBURN...LAKE SPIVEY...JONESBORO...RIVERDALE...BILL ARP...LAKE
VAL-DO-MAR...WORTHVILLE...FINCHERVILLE...EAGLES LANDING AND FLIPPEN.

THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND.
Local storm report, Apr 2, 1:30 PM EDT, 3 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
130 PM EDT THU APR 02 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1219 PM     HAIL             GRANT PARK              33.74N 84.37W
04/02/2009  E0.25 INCH       FULTON             GA   NWS EMPLOYEE

            A FEW PEA SIZED HAIL STONES.

&&

JLF
Special weather statement, Apr 2, 1:38 PM EDT, 3 hours 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
138 PM EDT THU APR 2 2009

GAZ021-022-032>034-045-021830-
138 PM EDT THU APR 2 2009

...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL AND 45 MPH WINDS IN
DEKALB...COBB...GWINNETT...FORSYTH...CHEROKEE AND FULTON COUNTIES
UNTIL 230 PM EDT...

AT 133 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR SHOWED A LINE
OF STRONG THUNDERSTORMS FROM AROUND KENNESAW TO EAST OF LITHONIA...
MOVING NORTHEAST AT 25 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...
OCCASIONAL CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS
THEY MOVE ACROSS DEKALB...COBB...GWINNETT...FORSYTH...CHEROKEE AND
FULTON COUNTIES THROUGH 230 PM EDT. SOME LOCATIONS IN THE PATH OF
THESE STORMS INCLUDE KLONDIKE...BUCKHEAD...ARABIA MOUNTAIN...
BELMONT...LA VISTA...EAST LAKE...BROOKHAVEN...REDAN...LITHONIA...
PINE LAKE...SCOTTDALE...AVONDALE ESTATES...DECATUR...CLARKSTON AND
DRUID HILLS. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.

FULTON COUNTY EMERGENCY MANAGEMENT OFFICIALS REPORT THAT THIS LINE
OF STORMS HAS PRODUCED WINDS TO 45 MPH AND PEA SIZED HAIL ACROSS
PORTIONS OF SOUTH AND CENTRAL FULTON COUNTY BETWEEN 1 PM AND 130 PM
AS WELL AS MINOR STREET FLOODING IN AREAS.

THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND.

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 2, 2:38 AM EDTSevere Thunderstorm WarningFFCBartow, Paulding, Polk37 min
Apr 2, 2:40 AM EDTSevere Thunderstorm WarningFFCForsyth, Gwinnett, Hall50 min
Apr 2, 2:54 AM EDTSevere Thunderstorm WarningFFCJohnson, Washington, Wilkinson34 min
Apr 2, 2:56 AM EDTSevere Thunderstorm WarningFFCBartow28 min
Apr 2, 3:17 AM EDTSevere Thunderstorm WarningFFCHarris, Meriwether, Troup43 min
Apr 2, 4:05 AM EDTSevere Thunderstorm WarningFFCHarris, Meriwether, Troup40 min
Apr 2, 4:12 AM EDTSevere Thunderstorm WarningFFCClayton, Fayette, Henry, Pike, Spalding26 min
Apr 2, 4:36 AM EDTSevere Thunderstorm WarningFFCLamar, Monroe24 min
Apr 2, 4:49 AM EDTSevere Thunderstorm WarningFFCHarris, Meriwether, Talbot, Upson40 min
Apr 2, 5:11 AM EDTSevere Thunderstorm WarningFFCBaldwin, Hancock, Jones, Putnam64 min
Apr 2, 7:38 AM EDTSevere Thunderstorm WarningFFCChattahoochee, Marion, Muscogee, Talbot37 min
Apr 2, 7:53 AM EDTRiver Flood WarningFFCBibb, Houston, Jones, Monroe, Twiggs70 hr
Apr 2, 10:08 AM EDTSevere Thunderstorm WarningFFCChattahoochee, Stewart35 min
Apr 2, 10:43 AM EDTRiver Flood WarningFFCClarke, Greene, Oconee35 hr
Apr 2, 10:43 AM EDTRiver Flood WarningFFCBaldwin, Washington, Wilkinson24 hr
Apr 2, 10:55 AM EDTAreal Flood WarningFFCChattahoochee, Marion6 hr
Apr 2, 10:57 AM EDTRiver Flood WarningFFCCrawford, Talbot, Taylor, Upson43 hr
Apr 2, 12:29 PM EDTAreal Flood WarningFFCCrisp, Dooly, Sumter24 hr
Apr 2, 12:57 PM EDTRiver Flood WarningFFCJefferson17 hr
Apr 2, 2:20 PM EDTAreal Flood WarningFFCMontgomery, Telfair, Toombs, Wheeler24 hr
Apr 2, 4:22 PM EDTWind AdvisoryFFCBaldwin, Banks, Barrow, Bartow, Bibb, Bleckley and 73 more24 hr
Apr 2, 4:51 PM EDTRiver Flood WarningFFCMontgomery, Telfair, Wheeler14 days
Apr 2, 5:08 PM EDTAreal Flood WarningFFCBaldwin, Bibb, Crawford, Jones, Monroe, Upson19 hr

Nearby

River Flood Warnings in Georgia, 2009Every river flood warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.